| Model Number |
150719 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the leg bag connector tubes were found to be missing when customer received the reshipment.
Event or Problem Description
It was reported that the leg bag connector tubes were missing when customer received the reshipment.
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be due to "incorrect assembly operation / components / accessories placement (incorrect assembly)".The lot number was unknown; therefore, the device history record could not be reviewed.Labeling review was not performed as it could not have prevented the reported failure.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.